×

The decomposition and specialization of algebraic families of vector bundles. (English) Zbl 0371.14010


MSC:

14D20 Algebraic moduli problems, moduli of vector bundles
14M99 Special varieties
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14C05 Parametrization (Chow and Hilbert schemes)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M.F. Atiyah : Vector Bundles over an Elliptic Curve . Proc. Lond. Math. Soc. 7 (1957) 414-452. · Zbl 0084.17305
[2] D. Gieseker : On the Moduli of Vector Bundles on an Algebraic Surface , preprint. · Zbl 0381.14003
[3] A. Grothendieck and J. Dieudonné : Éléments de Géométrie Algébrique , 4. Pub. Math. I.H.E.S., 24, 1965. · Zbl 0135.39701
[4] A. Grothendieck and J. Dieudonné : Éléments de Géométrie Algebrique , 2. Pub. Math. I.H.E.S., 8, 1961. |
[5] A. Grothendieck and J. Dieudonné : Éléments de Géométrie Algébrique , 2. · Zbl 0227.14001
[6] A. Grothendieck and J. Dieudonné : Éléments de Géométrie Algébrique , 3. Pub. Math. I.H.E.S., 17, 1963. · Zbl 0122.16102
[7] A. Grothendieck and J. Dieudonné : Éléments de Géométrie Algébrique , 4, Pub. Math. I.H.E.S., 28, 1966. · Zbl 0144.19904
[8] A. Grothendieck : Sur la classification des fibrés holomorphes sur la sphère de Riemann . Am. J. Math. 79 (1957) 121-138. · Zbl 0079.17001
[9] A. Grothendieck : Techniques de Construction en Géométrie Algébrique IV . Sem. Bourb. 221 (1961). · Zbl 0236.14003
[10] G. Harder and M. Narasimhan : On the Cohomology Groups of Moduli Spaces of Vector Bundles on Curves . Math. Ann. 212 (1975) 215-248. · Zbl 0324.14006
[11] S. Kleiman : Toward a Numerical Theory of Ampleness . Ann. of Math. 84 (1966) 292-343. · Zbl 0146.17001
[12] S. Langton : Valuative Criteria for Vector Bundles . Ann. of Math. 101 (1975) 88-111. · Zbl 0307.14007
[13] M. Maruyama : Openness of a family of torsion-free sheaves , preprint. · Zbl 0404.14004
[14] D. Mumford : Projective Invariants of Projective Structures and Applications . Proc. Stockholm Cong., 1962, 526-530. · Zbl 0154.20702
[15] M. Narasimhan and C.S. Seshadri : Stable and Unitary Vector Bundles on a Compact Riemann Surface . Ann. of Math. 82 (1965) 540-567. · Zbl 0171.04803
[16] F. Takemoto : Stable Vector Bundles on an Algebraic Surface . Nagoya Math J. (1972). · Zbl 0245.14007
[17] A. Tjurin : Classification of Vector Fiberings over an Algebraic Curve of Arbitrary Genus . Amer. Math. Soc. Transl. (2) 63 (1967). · Zbl 0207.51603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.